# SDR SWAA2024042667096

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA 2024-217637<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV - SEE INDIVIDUAL SIGN OFF;[02] REPLACED WEB INTERCOSTAL LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV - SEE INDIVIDUAL SIGN OFF COMPLETED TASK ITEM RII
